10 doctors weighed in:
I've been taking sertaline for a little over a week now and every night I have a dull headache. Is this normal? And how do I get rid of it?
10 doctors weighed in

Dr. Douglas Bey
Psychiatry
6 doctors agree
In brief: Can be a side effect
This class of medicines may cause headaches if the problem persists tell your prescribing physician.

In brief: Can be a side effect
This class of medicines may cause headaches if the problem persists tell your prescribing physician.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Dr. Ravi Srivastava
Addiction Medicine
2 doctors agree
In brief: It is not uncommon
It is not unusual to have transient dull headache for a week or 2 with ssris like sertraline.
It goes away on its own. Otc headache medications may or may not help with this. If it is severe or goes beyond two weeks then a switch to a different antidepressant may be needed.

In brief: It is not uncommon
It is not unusual to have transient dull headache for a week or 2 with ssris like sertraline.
It goes away on its own. Otc headache medications may or may not help with this. If it is severe or goes beyond two weeks then a switch to a different antidepressant may be needed.
Dr. Ravi Srivastava
Dr. Ravi Srivastava
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors